


default search action
"A class of linear transformation models for interval censored data with a ..."
Man-Hua Chen, Hsin-Yu Yang (2017)
- Man-Hua Chen, Hsin-Yu Yang:
A class of linear transformation models for interval censored data with a cured proportion. Commun. Stat. Simul. Comput. 46(10): 8251-8263 (2017)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.